Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 86, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 3, 2017, 8:25 AM CDT for Allen Parish, Evangeline Parish, Louisiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2017, 8:25 AM CDT (13:25 UTC)
- Expired
- May 3, 2017, 9:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Allen Parish, LA, Evangeline Parish, LA
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 8:41 AM CDT | HAIL 1.75 | Oakdale, LA | SOCIAL MEDIA PICTURE OF HAIL APPROXIMATELY NEAR GOLF BALL SIZE. TIME ESTIMATED BY RADAR. |
| May 3, 8:44 AM CDT | HAIL 1.75 | Oakdale, LA | PUBLIC RELAYED PHOTO VIA SOCIAL MEDIA OF ESTIMATED GOLFBALL SIZED HAIL IN OAKDALE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 7:32 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 12.3
The text
As transmitted.
353
WUUS54 KLCH 031325
SVRLCH
LAC003-039-031430-
/O.NEW.KLCH.SV.W.0086.170503T1325Z-170503T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
825 AM CDT WED MAY 3 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Evangeline Parish in central Louisiana...
Eastern Allen Parish in southwestern Louisiana...
* Until 930 AM CDT
* At 824 AM CDT, a severe thunderstorm was located near Elton, moving
northeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Oakdale, Oberlin, Pine Prairie, Allen Parish Airport, Bayou Chicot,
Beaver and Bond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure, such as a small interior
room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CDT for central and
southwestern Louisiana.
LAT...LON 3090 9251 3084 9231 3049 9265 3049 9277
3054 9287 3066 9284 3090 9272
TIME...MOT...LOC 1324Z 214DEG 17KT 3052 9276
HAIL...1.75IN
WIND...60MPH
$$
041 follow-up statement
329
WWUS54 KLCH 031424
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
924 AM CDT WED MAY 3 2017
LAC003-039-031433-
/O.EXP.KLCH.SV.W.0086.000000T0000Z-170503T1430Z/
Evangeline LA-Allen LA-
924 AM CDT WED MAY 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EVANGELINE AND
EASTERN ALLEN PARISHES WILL EXPIRE AT 930 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 500 PM CDT for central and
southwestern Louisiana.
LAT...LON 3090 9251 3084 9231 3049 9265 3049 9277
3054 9287 3066 9284 3090 9272
TIME...MOT...LOC 1423Z 214DEG 17KT 3074 9258
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:33 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 3, 6:33 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Wed May 3 2017
.AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.
&&
.PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/
DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.
First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:
Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.
Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.
Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.
Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.
DML
MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 54 71 51 / 100 100 10 0
LCH 79 58 74 54 / 100 100 10 0
LFT 80 59 74 54 / 100 100 10 0
BPT 81 57 75 54 / 100 100 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Thursday
morning for LAZ027>033-041>045-052>055-073-074.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for LAZ073-074.
Wind Advisory from 7 PM this evening to 1 AM CDT Thursday for
LAZ044-045-052>055-073-074.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for LAZ028-029-031>033-041>043.
Coastal Flood Advisory from 1 PM this afternoon to 4 AM CDT
Thursday for LAZ052>054.
TX...Flash Flood Watch from 10 AM CDT this morning through Thursday
morning for TXZ180-201-215-216-259>262.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for TXZ215-216.
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for TXZ215-216.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.
Small Craft Exercise Caution from Thursday evening through
Friday morning for GMZ470-472-475.
Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
432-435.
Small Craft Exercise Caution through Thursday morning for GMZ430-
432-435.
Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.
&&
AVIATION...26Hazardous weather outlook, May 3, 5:15 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 515 AM CDT Wed May 3 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 515 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Rapid changes with deteriorating weather conditions expected today. The Storm Prediction Center has entire area with an Enhanced Risk of severe thunderstorms, with large hail possible and damaging winds the primary severe weather threat. Moderate risk of excessive rainfall today with rain amounts of 3 to 6 inches are expected across Southern Louisiana, with isolated amounts exceeding 8 inches possible. Elsewhere slight risk of excessive rainfall with rain amounts of 2 to 3 inches are expected with isolated amounts exceeding 5 inches possible across Southeast Texas and Central Louisiana. Elevated south to southeasterly winds will lead to elevated tides of 1.5 to 2.0 feet above predicted levels this afternoon and evening. This will result in tidal levels between 3.3 - 3.8 feet MLLW later this afternoon and evening along coastal Southern Louisiana and Southeast Texas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Precipitation expected to end once the cold front passes, with cooler than normal temperatures expected though Saturday. A warming trend with no precipitation is expected Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation likely needed later this morning through the evening hours. GMZ430-432-435-450-452-455-470-472-475-041100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 515 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight South to southeasterly winds will continue strengthening today ahead of the next cold front this evening and early Thursday morning. Moderate to strong offshore flow is expected behind the cold front. Small craft advisories are in effect for all marine zones. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Moderate to strong offshore flow will continue behind the cold front on Thursday, subsiding on Friday. Small craft advisories will continue into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation likely needed later this morning through the evening hours.
In the hours before
Special weather statement, May 3, 6:30 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
630 AM CDT WED MAY 3 2017
LAZ041-042-073-074-031245-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-East Cameron LA-
630 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHERN
JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES UNTIL 745 AM
CDT...
At 630 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Holly Beach to 7 miles southwest of Grand
Chenier. Movement was north at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lake Charles, Sulphur, Jennings, Cameron, Westlake, Welsh, Iowa, Lake
Arthur, Grand Lake, Hayes, Moss Bluff, Lacassine National Wildlife
Refuge, Lake Charles Regional Airport, Grand Chenier, Hacketts
Corner, Lebleu Settlement, Holly Beach, Lowry, Sweet Lake and
Carlyss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2972 9299 2977 9319 2978 9328 2976 9334
2979 9332 2980 9334 2976 9335 2977 9351
3038 9345 3022 9262 3007 9267 3004 9272
3004 9268 2964 9279
TIME...MOT...LOC 1130Z 186DEG 31KT 2981 9343 2967 9302
LandreneauLocal storm report, May 3, 7:01 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM HAIL WARREN 30.61N 94.41W
05/03/2017 E1.75 INCH TYLER TX PUBLIC
PUBLIC REPORTED GOLF BALL SIZE HAIL IN WARREN.
&&
TWHLocal storm report, May 3, 7:10 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
710 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HAIL ENE WILDWOOD 30.52N 94.44W
05/03/2017 E1.00 INCH HARDIN TX PUBLIC
SOCIAL MEDIA PICTURE OF APPROXIMATELY QUARTER SIZED HAIL.
&&
STWLocal storm report, May 3, 7:15 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HAIL WARREN 30.61N 94.41W
05/03/2017 E1.75 INCH TYLER TX PUBLIC
MULTIPLE PICUTRES OF LARGE HAIL POSTED TO NEWS CHANNEL
SOCIAL MEDIA PAGE
&&
STWSpecial weather statement, May 3, 7:43 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
743 AM CDT WED MAY 3 2017
LAZ045-053>055-031330-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
743 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...ST. MARY
AND SOUTHERN ST. MARTIN PARISHES UNTIL 830 AM CDT...
At 743 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loreauville to 11 miles east of Burns
Point. Movement was northeast at 20 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Morgan City, Franklin, Patterson, Jeanerette, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Loreauville, Patterson Memorial
Airport, Sorrel, Lake Fausse Pointe, Charenton, Amelia, Pierre Part
and Centerville.
A tornado watch remains in effect until 500 PM CDT for south central
Louisiana.
LAT...LON 2955 9128 2945 9130 2948 9131 2945 9133
2949 9131 2957 9143 2963 9140 2958 9143
3006 9184 3031 9162 3024 9157 3023 9147
3010 9146 3004 9122 3000 9126 2992 9123
2985 9118 2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 1243Z 241DEG 18KT 3002 9177 2952 9135
LandreneauLocal storm report, May 3, 8:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM TSTM WND DMG JOHNSONS BAYOU 29.77N 93.66W
05/03/2017 CAMERON LA LAW ENFORCEMENT
SHERIFFS OFFICE RELAYED REPORT OF FLIPPED RV WITH SMALL
SHED DAMAGED NEARBY
&&
STWThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:10 AM CDT | Coastal Flood Advisory | LCH | Cameron | 20 hr |
| May 3, 4:10 AM CDT | Small Craft Advisory | LCH | 57 hr | |
| May 3, 4:10 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 17 hr |
| May 3, 6:18 AM CDT | Special Marine Warning | LCH | 87 min | |
| May 3, 6:30 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron | 75 min |
| May 3, 6:37 AM CDT | Special Marine Warning | LCH | 83 min | |
| May 3, 6:55 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 65 min |
| May 3, 7:25 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 65 min |
| May 3, 7:28 AM CDT | Special Marine Warning | LCH | 92 min | |
| May 3, 7:43 AM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary | 47 min |
| May 3, 7:48 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 57 min |
| May 3, 8:05 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin | 40 min |
| May 3, 8:09 AM CDT | Special Marine Warning | LCH | 36 min | |
| May 3, 8:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| May 3, 8:30 AM CDT | Tornado Warning | LCH | Beauregard | 45 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 59 min |
| May 3, 8:37 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 53 min |
| May 3, 8:47 AM CDT | Tornado Warning | LCH | Vermilion | 28 min |
| May 3, 8:50 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 45 min |
| May 3, 8:55 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 37 min |
| May 3, 9:11 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 34 min |
| May 3, 9:12 AM CDT | Tornado Warning | LCH | Vermilion | 63 min |
| May 3, 9:23 AM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Jefferson Davis, Vermilion | 112 min |
| May 3, 9:25 AM CDT | Special Marine Warning | LCH | 95 min | |
| May 3, 9:55 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 50 min |
| May 3, 10:03 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 87 min |
| May 3, 10:08 AM CDT | Special Marine Warning | LCH | 52 min | |
| May 3, 10:27 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 46 min |
| May 3, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 47 min |
| May 3, 10:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 46 min |
| May 3, 10:48 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 57 min |
| May 3, 11:05 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 12 days |
| May 3, 11:11 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 64 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 46 min |
| May 3, 11:16 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| May 3, 11:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| May 3, 11:21 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 6 hr |
| May 3, 11:39 AM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 36 min |
| May 3, 11:58 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 8 days |
| May 3, 11:59 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 61 min |
| May 3, 12:00 PM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 29 min |
| May 3, 12:06 PM CDT | Special Weather Statement | LCH | Vernon | 39 min |
| May 3, 12:06 PM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 24 min |
| May 3, 12:25 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 55 min |
| May 3, 12:51 PM CDT | Special Marine Warning | LCH | 54 min | |
| May 3, 1:00 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 5 hr |
| May 3, 1:14 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 26 min |
| May 3, 1:47 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| May 3, 1:47 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 43 min |
| May 3, 2:11 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 7 days |
| May 3, 2:35 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more | 3 hr |
| May 3, 2:51 PM CDT | River Flood Warning | LCH | Calcasieu | 5 days |
| May 3, 4:08 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Rapides, Vernon | 6 hr |
| May 3, 4:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| May 3, 5:15 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 6 hr |
| May 3, 5:16 PM CDT | Special Weather Statement | LCH | Acadia | 44 min |
| May 3, 5:22 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more | 6 hr |
| May 3, 6:01 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 44 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 67 min |
| May 3, 6:21 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 54 min |
| May 3, 6:24 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 3 hr |
| May 3, 6:36 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 24 min |
| May 3, 6:39 PM CDT | Special Marine Warning | LCH | 66 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.